# SDR AALA202511190644

- Difficulty date: November 8, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 48,159 hours, 20,357 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK DIFFICULT TO OPERATE. CONFIRMED AFT LAVATORY DOOR INOPERATIVE, WILL NEED A NEW DOOR.  REMOVED AND REPLACED LAVATORY-D BI-FOLD DOOR. PER CMM 25-40-64.
